# SDR GTIA2019051703349

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 4,198 hours, 1,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE WITH APU BLEED ON VOMIT / DIARES SMELL WAS COMING FROM OVERHEAD VENTS BLEAD TURNED OFF. ACCOMPLISHED TSM 05-50-00-810-931-A . PERFORMED INSPECTION THROUGH A/C CABIN AND FOUND NO EVIDENCE OF BAD ODOR AND DETERMINED POSIBLE SOURCE TO BE MISCELLANIUS TYPE 9 A/C OK FOR CONTINUED SERVICE IAW 05-50-00.
